# SDR DALA2025122909438

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 84,718 hours, 10,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIV- TO AMS DUE TO (DOOR R AFT CABIN) ECAM MESSAGE.   CONFIRMED FAULT WITH DOOR INDICATING OPEN. REPLACED DOOR SENSORS 22MJ AND 24MJ. OK FOR SERVICE (8028253)
